# SDR MASA200600545

- Difficulty date: February 23, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 20,848 hours, 15,455 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Yaw Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6237 PHX - YAW DAMP NR 2 WONT'T ENGAGE.  MAINTENANCE RERACKED FCC NR 2. OPS GOOD.
